RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 4, Pages 455–459 (Mi mz5202)  

The complement of $2n$ hyperplanes in $\mathbf C\mathbf P^n$ is not hyperbolic

V. E. Snurnitsyn


Full text: PDF file (358 kB)

English version:
Mathematical Notes, 1986, 40:4, 764–766

Bibliographic databases:

UDC: 517.5

Citation: V. E. Snurnitsyn, “The complement of $2n$ hyperplanes in $\mathbf C\mathbf P^n$ is not hyperbolic”, Mat. Zametki, 40:4 (1986), 455–459; Math. Notes, 40:4 (1986), 764–766

Citation in format AMSBIB
\Bibitem{Snu86}
\by V.~E.~Snurnitsyn
\paper The complement of~$2n$ hyperplanes in~$\mathbf C\mathbf P^n$ is not hyperbolic
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 4
\pages 455--459
\mathnet{http://mi.mathnet.ru/mz5202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=873474}
\zmath{https://zbmath.org/?q=an:0622.51019|0611.51019}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 4
\pages 764--766
\crossref{https://doi.org/10.1007/BF01159667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200020}


Linking options:
  • http://mi.mathnet.ru/eng/mz5202
  • http://mi.mathnet.ru/eng/mz/v40/i4/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020